MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL, Ø 4.1 MM RC, SLACT. 12 MM, GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL, Ø 4.1 MM RC, SLACT. 12 MM, GUIDED; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Titanium BL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2012 in ada 23.On (b)(6) 2022, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis.No further patient complications were reported.

Brand Name
BL, Ø 4.1 MM RC, SLACT. 12 MM, GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key15612242
Report Number0001222315-2022-21762
Device Sequence Number11465566
Product Code DZE
UDI-Device Identifier07630031706812
UDI-Public07630031706812
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/14/2022
Report Date (Section F) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberSLActive Titanium BL
Device Catalogue Number021.4112G
Device Lot NumberEP085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2022
Device Age120 MO
Event Location Other
Date Report to Manufacturer09/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale